MathSciNet Relay Station
MathSciNet bibliographic data
MR1879944 (2002k:55015) 55P20 (19D06 55P40 55Q52 55S45)
Klaus, Stephan A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1249–1256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement